Is it worth doing epclusa? I'm supposed to start next week. I'm 65 yrs old, diagnosed with copd recently and have shortness of breath, always tired & afraid that treatment will make me feel worse. I'm fibroscan f1, geno 3 V L 8mg. I'm very worried. I probably got infected in the 70s and don't feel real bad from hvc yet, just normal old age feelings I think. Any advice is greatly appreciated.
Sorry to hear about the symptoms you've been experiencing. Although I've never taken Epclusa myself, I did want to share a link to other related discussion threads here on MedsChat where you may be able to get a better idea of how others have responded to treatment at:
Please note that all medications carry some level of risks vs benefits, but because we all react or respond differently, in my opinion the best way to determine what works is to try it for yourself while working closely with your doctor during treatment and insisting on frequent follow-ups to ensure that Epclusa is right for you.
If it doesn't end up working out for any reason, there other medications available for hepatitis C (such as Harvoni - which has a LOT of feedback on this site).
Was this helpful?0
I did 90 days of Epclusa. I had severe side effects and my pa was not that concerned. Kept telling me "most people do not react like that". Really? Since its only been on the market for two years how could she know how most people react? I was in a poisioned fog most of 90 days. I tried to take pill same time early morning so the devastating effects would wear off by bedtime. I hardly slept. Even with ambien. The need to rest was constant. I have been off since May 29 th of this year. I lost lots of hair. No signs of regrowth. My wrists and hips now hurt. I feel the physicians are in pockets of big pharma and are not willing to share side effects. I never saw a gastrointestinal physician the whole course of Epclusa. Only a pa. I am 79. Had blood transfusion in 1979 so my hep c went undetected to the point if cirrhosis stage 4. I cant say if I had to take it again uf I would. Please ask questions until you have no more.. Be informed. Read all that you can. Take every pill every day. Dont skip a dose. Call doctors office without hesitation. I know the medication had positive results but I should have been better informed. Good luck. Praying for all of you.
Was this helpful?0
Re: David (# 1)
Hi thanx for reply ,just about everything that i have read sounds terrible ,now that iv been on it for over a mth i feel as if i dont have much of a chance to ever feeling ok again ,i feel as if iv been railroaded into doing this tx,my viral load increased after having influenzavaccine,liver clinic told me that would not increase VL ,recently found out it does increase VL.that was why i started tx feel like a guinea pig and really depressed i felt fine before i started.seems like a conspiracy to me ,since when has anybody given a dam about ex users even if it was 40 yrs ago.